Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 15, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 14, 2016, 6:10 AM CDT for Lamar County, Marion County, Alabama. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2016, 6:10 AM CDT (11:10 UTC)
- Expired
- Mar 14, 2016, 6:45 AM CDT
- In force
- 35 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lamar County, AL, Marion County, AL
The radar
The Columbus AFB radar (KGWX), 45 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 6:15 AM CDT | TSTM WND DMG | Marion County Public La, AL | POWERLINES REPORTED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
396
WUUS54 KBMX 141110
SVRBMX
ALC075-093-141145-
/O.NEW.KBMX.SV.W.0015.160314T1110Z-160314T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
610 AM CDT MON MAR 14 2016
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
MARION COUNTY IN NORTHWESTERN ALABAMA...
* UNTIL 645 AM CDT
* AT 610 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEAVERTON...
OR 9 MILES SOUTH OF HAMILTON...MOVING EAST NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HAMILTON...WINFIELD...SULLIGENT...GUIN...BRILLIANT...BEAVERTON...
GU-WIN...BRINN...CREWS...LAKE BUTTAHATCHEE...WESTON...BEAR CREEK...
TWIN...PINEY GROVE...UPPER BEAR CREEK RESERVOIR...MARION COUNTY
PUBLIC LAKE...TESSNER...BYRD...HENSON SPRINGS AND TUCKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BIRMINGHAM.
&&
LAT...LON 3430 8764 3396 8764 3392 8792 3392 8795
3391 8795 3389 8811 3420 8819
TIME...MOT...LOC 1110Z 257DEG 53KT 3401 8803
HAIL...<.75IN
WIND...60MPH
$$
751 follow-up statement
593
WWUS54 KBMX 141122
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
622 AM CDT MON MAR 14 2016
ALC075-093-141145-
/O.CON.KBMX.SV.W.0015.000000T0000Z-160314T1145Z/
LAMAR AL-MARION AL-
622 AM CDT MON MAR 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHEASTERN LAMAR AND MARION COUNTIES...
AT 622 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF HAMILTON TO NEAR BRINN TO NEAR
BEAVERTON...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HAMILTON...WINFIELD...GUIN...BRILLIANT...GU-WIN...BRINN...LAKE
BUTTAHATCHEE...WESTON...BEAR CREEK...TWIN...PINEY GROVE...UPPER BEAR
CREEK RESERVOIR...MARION COUNTY PUBLIC LAKE...TESSNER...TUCKER...
PIKEVILLE...PEARCES MILL AND RANKIN FITE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BIRMINGHAM.
&&
LAT...LON 3390 8799 3407 8802 3422 8808 3423 8805
3430 8764 3396 8764 3392 8792 3392 8795
3391 8795
TIME...MOT...LOC 1122Z 252DEG 19KT 3422 8793 3416 8776 3394 8798
HAIL...<.75IN
WIND...60MPH
$$
75What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 4:03 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Mar 14, 4:03 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 403 AM CDT MON MAR 14 2016 .DISCUSSION... TODAY...A RATHER STOUT SHORT WAVE TROUGH WAS QUITE EVIDENT ON THE LATEST WATER VAPOR IMAGERY. THIS FEATURE PRODUCED SEVERAL TORNADOES AND HAIL ACROSS PARTS OF ARKANSAS...TENNESSEE...AND MISSISSIPPI IN THE PAST 12 HOURS. THE STORMS ARE NOW MOVING INTO FAR NORTHWEST SECTIONS OF CENTRAL ALABAMA NEAR HAMILTON AND HALEYVILLE. A FEW WIND GUSTS AND SMALL HAIL ARE POSSIBLE. THE PARAMETERS ARE DIFFERENT IN THIS NECK OF THE WOODS. NO SBCAPE OR MUCAPE...LIS POSITIVE...AND WIND SHEAR HAS WEAKENED. THERE IS SOME SMALL CAPE ALOFT WITH GOOD LAPSE RATES...SO A STRONG STORM OR TWO IS POSSIBLE. THE RAIN CHANCES WILL REMAIN CONFINED TO NORTHERN AREAS AND EXIT RATHER QUICKLY AFTER 18Z. WILL MAKE A FINAL ADJUSTMENT ON POPS JUST BEFORE 4 AM. THE REMAINDER OF THE DAY WILL SEE DECREASING CLOUDS AND QUITE WARM ONCE AGAIN. HIGHS IN THE 70S AND 80S. TUESDAY AND WEDNESDAY... TUESDAY WILL BE DRY AND VERY WARM..NEAR RECORD LEVELS. BOUNDARY LAYER WINDS SOUTH SOUTHWEST AND THICKNESS/850 TEMPS RISE...INDICATING 6 TO 9 DEGREES ABOVE SUNDAYS READINGS. ANOTHER COLD FRONT DROPS SOUTHWARD INTO CENTRAL ALABAMA ON WEDNESDAY. MEAN RELATIVE HUMIDITY/MOISTURE CONVERGENCE AND LIFT ARE LIMITED AND HAVE ONLY A 20 PERCENT POP. ANOTHER WARM DAY ON TAP WITH 70S AND 80S AGAIN. THURSDAY THROUGH SATURDAY NIGHT...THE THURSDAY THROUGH SATURDAY NIGHT TIME FRAME WILL BE GENERALLY UNSETTLED ACROSS CENTRAL ALABAMA. THE TALK THE PAST FEW DAYS HAS BEEN WHETHER A COLD FRONT WILL PUSH SOUTHWARD TO THE GULF COAST OR REMAIN HUNG UP ACROSS OUR AREA. ADDITIONALLY....THERE HAVE BEEN TIMING ISSUES BETWEEN MODELS. FROM THE VAST SPECTRUM OF SOLUTIONS A FEW DAYS AGO...WE ARE MUCH CLOSER TODAY IN THE SYNOPTIC EVOLUTION BUT THE SMALLER DETAILS WILL AFFECT THE SENSIBLE WEATHER OUTCOME. ONE MODEL HAS THE FRONT FARTHER SOUTH WHILE IT SIMULTANEOUSLY HOLDS MOISTURE/LIFT FARTHER NORTH. SO WILL HOLD WITH A GENERAL LEAN TOWARD THE ECMWF THURSDAY FOR CONSISTENCY AS IT HAS BEEN CLOSEST IN THE SOLUTIONS DAY TO DAY. THIS PUTS THE SOUTHERN HALF OF THE AREA UNDER THE BEST RAIN CHANCES...AND A FEW THUNDERSTORMS. AS THE UPPER TROUGH APPROACHES THE REGION...RAIN CHANCES SLOWLY RETURN NORTHWARD FRIDAY AND FRIDAY NIGHT. BY EARLY SATURDAY INTO SATURDAY AFTERNOON...THE LEFTOVER BOUNDARY FROM THE SOUTH INTERACTS WITH THE APPROACHING SURFACE FROM AND THE SECOND FRONT TAKES THE DOMINANT ROLE AND OVERTAKES THE LEFTOVER BOUNDARY. SUNDAY AND MONDAY...THE ECMWF REMAINS THE SLOWEST IN SWEEPING THE UPPER TROUGH ACROSS CENTRAL ALABAMA. THE GFS ENSEMBLE IS SLOWER THAN THE GFS...WHILE THE CAN IS THE FASTEST. REGARDLESS...IT APPEARS THE TROUGH WILL BE MOVING ACROSS AT THE BEGINNING OF THIS PERIOD. ALL THE MODELS INDICATE THE 1000-500MB RELATIVE HUMIDITY VALUES BELOW 50 PERCENT BY 12Z SUNDAY AND THE SURFACE FRONT EAST OF THE AREA. WILL THEREFORE GO WITH A DRY FORECAST FOR BOTH DAYS AS SURFACE HIGH PRESSURE BUILDS IN. THE MODELS HAVE BEEN HAVING THEIR FAIR SHARE OF DISAGREEMENT IN PREVIOUS DAYS FOR THE FAR EXTENDED AND BE PREPARED IF CHANGES BECOME NECESSARY. THE MODELS DO VARY ON THE UPPER HEIGHTS/WIND DIRECTION AND THICKNESS VALUES. WILL KEEP TEMPERATURES VERY CLOSE TO NORMAL AND NOT BUY INTO SOME THAT ADVERTISE BELOW NORMAL ATTM DUE TO NEARLY ZONAL FLOW. 75 && .AVIATION... 06Z TAF DISCUSSION. WATCHING VERY INTENTLY THE CONVECTION CROSSING FROM ARKANSAS INTO MISSISSIPPI AND WESTERN TENNESSEE. I PUT A LINE OF BEARING ON THE SOUTHERN EDGE OF THE RAIN...AND (WOULDN'T YOU KNOW IT) IT PASSES RIGHT THROUGH TUSCALOOSA AND BIRMINGHAM. THE TREND THE LAST COUPLE HOURS HAS BEEN A DECREASE IN INTENSITY...WHILE IT HAS GENERALLY MAINTAINED ITS COVERAGE. WITH THE HEATING OF THE DAY NOW LONG GONE...I DO THINK THAT THE RAIN WILL DECREASE IN COVERAGE AS THE OVERNIGHT HOURS WEAR ON. AND IF IT DOES...IT WOULD MAKE SENSE THAT THE SOUTHERN END WOULD BE THE MOST LIKELY CANDIDATE FOR SAID DIMINISHMENT. SO...MY INTENT IS TO LEAVE RAIN OUT OF THE TAFS AREA WIDE OVERNIGHT. EVERYTHING ELSE WILL STAY PRETTY MUCH THE SAME AS THE PREVIOUS FORECAST...AS NEW MODEL RUNS ARE NEARLY IDENTICAL TO THE PREVIOUS WITH REGARD TO LOW LEVEL MOISTURE PROFILES. THAT MEANS LOW CLOUD DEVELOPMENT IN THAT 09Z-11Z TIME FRAME. ASSUMING THE CLOUDS DO DEVELOP...ITS REALLY EQUAL CHANCES THAT THEY WOULD COME IN JUST ABOVE OR JUST BELOW 1000 FT. I HEDGED MY BETS EARLIER ON THE "JUST BELOW" SIDE OF THINGS...AND I WILL STICK BY THAT. /61/ && .FIRE WEATHER... RAIN CHANCES WILL REMAIN LOW THROUGH THE OVERNIGHT HOURS TONIGHT. RAIN CHANCES INCREASE ACROSS THE NORTH ONCE AGAIN TONIGHT AS ANOTHER SYSTEM PUSHES NORTHEAST ACROSS THE TENNESSEE VALLEY. RAIN-FREE AND WARM CONDITIONS ARE EXPECTED AREA WIDE ON TUESDAY. NO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. && .CLIMATE... TUESDAY WILL BE THE WARMEST DAY OF 2016 THUS FAR. FORECAST HIGHS ARE IN THE LOW 80S FAR NORTH TO POTENTIAL UPPER 80S IN THE SOUTHEAST...WHICH ARE AT OR NEAR RECORD VALUES. HERE'S A QUICK LOOK AT THE CURRENT RECORD HIGHS FOR MARCH 15TH: LOCATION RECORD HIGH ------------ ----------- BIRMINGHAM 84 (1882,1984,2012) MONTGOMERY 86 (1973) TUSCALOOSA 86 (1982) ANNISTON 83 (1946,1984,2012) 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 74 51 84 55 78 / 40 0 0 10 20 ANNISTON 74 52 85 56 79 / 20 0 0 10 20 BIRMINGHAM 76 56 85 59 79 / 20 0 0 10 20 TUSCALOOSA 79 55 86 58 80 / 10 0 0 10 20 CALERA 77 56 85 59 79 / 10 0 0 10 20 AUBURN 77 54 86 57 81 / 10 0 0 0 20 MONTGOMERY 81 56 89 59 83 / 10 0 0 10 20 TROY 80 55 88 57 83 / 10 0 0 10 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 14, 5:11 AM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 511 AM CDT MON MAR 14 2016 ALZ011>015-017>050-151315- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 511 AM CDT MON MAR 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. MINOR RIVER FLOODING WILL CONTINUE ALONG THE SUCARNOOCHEE RIVER AND PORTIONS OF THE TOMBIGBEE RIVER TODAY DUE TO HEAVY RAINFALL LATE LAST WEEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MINOR FLOODING MAY CONTINUE ALONG THE SUCARNOOCHEE AND PORTIONS OF THE TOMBIGBEE RIVER THROUGH AT LEAST WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 14, 3:15 AM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
315 AM CDT MON MAR 14 2016
ALZ011-140845-
MARION AL-
315 AM CDT MON MAR 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARION COUNTY UNTIL
345 AM CDT...
AT 315 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HACKLEBURG...OR 10 MILES NORTHEAST OF HAMILTON...MOVING NORTHEAST AT
50 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HACKLEBURG...BRINN...BEAR CREEK...PIGEYE...UPPER BEAR CREEK
RESERVOIR...PEARCES MILL AND TESSNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3431 8770 3430 8763 3426 8763 3411 8783
3423 8799 3431 8792
TIME...MOT...LOC 0815Z 221DEG 45KT 3425 8785
CJBSpecial weather statement, Mar 14, 5:36 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 AM CDT MON MAR 14 2016
ALZ011>013-141100-
MARION AL-LAMAR AL-FAYETTE AL-
536 AM CDT MON MAR 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...NORTHERN
LAMAR AND MARION COUNTIES UNTIL 600 AM CDT...
AT 535 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NEW SALEM TO 7 MILES
SOUTHEAST OF SMITHVILLE TO NEAR ABERDEEN...AND MOVING EAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HAMILTON...WINFIELD...VERNON...SULLIGENT...GUIN...BRILLIANT...
DETROIT...BEAVERTON...GU-WIN...BLOOMING GROVE...CREWS...LAMAR COUNTY
AIRPORT...BRINN...BEDFORD...LAKE BUTTAHATCHEE...WESTON...BEAR
CREEK...TWIN...PINEY GROVE AND TESSNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3421 8819 3429 8772 3403 8766 3377 8799
3377 8824
TIME...MOT...LOC 1035Z 265DEG 47KT 3412 8833 3400 8830 3383 8851
CJBSpecial weather statement, Mar 14, 6:02 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 AM CDT MON MAR 14 2016
ALZ011-012-141200-
MARION AL-LAMAR AL-
602 AM CDT MON MAR 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAMAR AND MARION
COUNTIES UNTIL 700 AM CDT...
AT 602 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DETROIT TO NEAR
HAMILTON TO NEAR SULLIGENT...AND MOVING EAST AT 45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HAMILTON...SULLIGENT...GUIN...HACKLEBURG...BRILLIANT...DETROIT...
BEAVERTON...GU-WIN...CREWS...BRINN...LAKE BUTTAHATCHEE...WESTON...
BEAR CREEK...TWIN...PINEY GROVE...TESSNER...BEXAR...PIKEVILLE...
PEARCES MILL AND UPPER BEAR CREEK RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3425 8818 3431 8792 3430 8763 3416 8764
3398 8782 3386 8823
TIME...MOT...LOC 1102Z 251DEG 23KT 3411 8817 3411 8802 3391 8820
75The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 3:15 AM CDT | Special Weather Statement | BMX | Marion | 30 min |
| Mar 14, 5:36 AM CDT | Special Weather Statement | BMX | Lamar, Marion | 24 min |
| Mar 14, 6:02 AM CDT | Special Weather Statement | BMX | Marion | 58 min |
| Mar 14, 6:28 AM CDT | Special Weather Statement | BMX | Winston | 32 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.